MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Artisan? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-8416-70
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Hematoma (1884); Numbness (2415); Paresthesia (4421)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a cervical implant procedure, the patient experienced numbness and tingling in the upper and lower extremities.The physician suspected hematoma.The patient was brought back into the operating room and underwent spinal cord stimulator (scs) explant procedure.All explanted device components will not be returned per facility policy.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: sc-1232, serial number: (b)(6), batch/lot number: 822208, model/catalog description: wavewriter alpha 32 ipg kit, unique identifier (udi): (b)(4), model number/catalog number: sc-4316, batch/lot number: 38845778, model/catalog description: clik anchor, unique identifier (udi): (b)(4).

Brand Name
Artisan? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25874099
Report Number3006630150-2026-05082
Device Sequence Number18157016
Product Code LGW
UDI-Device Identifier08714729951131
UDI-Public(01)08714729951131(17)270626(10)7077800
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8416-70
Device Catalogue NumberSC-8416-70
Device Lot Number7077800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale